Translator Disclaimer
February 2008 Weighted empirical likelihood in some two-sample semiparametric models with various types of censored data
Jian-Jian Ren
Ann. Statist. 36(1): 147-166 (February 2008). DOI: 10.1214/009053607000000695

Abstract

In this article, the weighted empirical likelihood is applied to a general setting of two-sample semiparametric models, which includes biased sampling models and case-control logistic regression models as special cases. For various types of censored data, such as right censored data, doubly censored data, interval censored data and partly interval-censored data, the weighted empirical likelihood-based semiparametric maximum likelihood estimator (θ̃n, n) for the underlying parameter θ0 and distribution F0 is derived, and the strong consistency of (θ̃n, n) and the asymptotic normality of θ̃n are established. Under biased sampling models, the weighted empirical log-likelihood ratio is shown to have an asymptotic scaled chi-squared distribution for censored data aforementioned. For right censored data, doubly censored data and partly interval-censored data, it is shown that $\sqrt{n}(\tilde{F}_{n}-F_{0})$ weakly converges to a centered Gaussian process, which leads to a consistent goodness-of-fit test for the case-control logistic regression models.

Citation

Download Citation

Jian-Jian Ren. "Weighted empirical likelihood in some two-sample semiparametric models with various types of censored data." Ann. Statist. 36 (1) 147 - 166, February 2008. https://doi.org/10.1214/009053607000000695

Information

Published: February 2008
First available in Project Euclid: 1 February 2008

zbMATH: 1132.62083
MathSciNet: MR2387967
Digital Object Identifier: 10.1214/009053607000000695

Subjects:
Primary: 62N01, 62N02, 62N03

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.36 • No. 1 • February 2008
Back to Top